# SDR DALA1216791606

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 58,681 hours, 8,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 903 BETWEEN STR 20L - 21L FRAME INNER CHORD IS CRACKED AND IS BEING WORKED ON A PRI_(NRC 51497).
